# SDR VTZA98057

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 327310
- Condition: Miswired
- Location: Rt Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ALB - FLT 6258 - DURING CRUISE AT 1837 HOURS ON 1-30-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO FO'S WINDSCREEN HEAT WENT TO WARM-UP AFTER TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SWAPPED LEADS TO ALTERNATE HEAT SENSOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
